# SDR SWAA2020122533102

- Difficulty date: November 29, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 51,736 hours, 26,642 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LE STA 78.29 RT HORIZONTAL STAB.  REMOVED AND REPLACED RIB (CHORD) LOCATED LEADING EDGE LE STA 78.29 HORIZONTAL STABILIZER RT, IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DRAWING NR 186A1001 SHEET 10 REV A P/N USED 186A1352-2.
